Top answers from doctors based on your search:
Disclaimer

could milk give someone heart palpitations

A 33-year-old member asked:
Dr. Bart Denys
39 years experience Cardiology
Palpitations: Probably not. On a just theoretical basis, you could be allergic to milk and have an allergic reaction that could be associated with rapid heartbeat. ... Read More
Dr. Bennett Werner
44 years experience Cardiology
No: But coincidences happen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Unlikely directly: But if you have sleep apnea contributing to your sadness, and 20% of people with sleep apnea have depression and vice versa, then you could have sleep ... Read More
A 28-year-old female asked:
Dr. Rodney Del Valle
A Verified Doctor answered
A US doctor answered Learn more
Without having : Any more information, from all the drugs you are using, Isotretinoin will be one that could give you palpitations. An echocardiogram was done and poss ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Elden Rand
21 years experience Cardiology
Need further info: Different types of medication can result in side effects or can alter electrolytes, thyroid function, or kidney function which can then predispose to ... Read More
A 45-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Palpitations: Talk to the doctor that prescribed the Clindamycin and report the symptoms and ask for guidance.
A 39-year-old member asked:
Dr. John Feola
31 years experience Internal Medicine
PALPITATIONS W/U: UNLIKELY TO BE CAUSED BY CHIPS& VITAMIN WATER. Palpitations that are symptomatic deserve a prompt W/U: exam/labs especially TFTS/EKG/Event Moni ... Read More
1
1 thank
A 21-year-old male asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
Yes.: Getting an exam and an EKG at least with your family history will give you more peace of mind. Avoiding caffeine and energy drinks and all stimulants ... Read More
A 21-year-old male asked:
Dr. Adam Tripp
15 years experience Psychiatry
Yes: The withdrawal from Cocaine use as well as potential withdrawal from binge drinking could cause anxiety and palpitations, or it could be a component o ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Anu Challa
8 years experience Psychiatry
Can cause insomnia: Buspar - buspirone - can cause insomnia, including waking up during the night. But causing palpitations is unusual. I wonder if the palpitations are p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month